MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE POLY INSERT TOOL 2L W/ ATTACH SCREW HOUSING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHT MEDICAL TECHNOLOGY INC INBONE POLY INSERT TOOL 2L W/ ATTACH SCREW HOUSING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 100063102
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed. a review of the device history is not possible because the lot number was not communicated. should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the size 2 poly inserter is ¿tighter¿ when inserting the poly and harder to twist.The procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.The device inspection revealed the following: a device inspection of the affected device was not possible since the affected device was not returned and no other evidences were provided for investigation.However, a poly insertion tool with the same reported catalog number was obtained from the kitting team for inspection.Visual examination of the poly insertion tool shows no signs of significant deformation or defects that could impair the functionality of the device.During functional testing, the poly insertion tool was assembled with a nut screw, a jack screw, a size 2 plunger block and a size 2 poly implant.The size 2 poly implant was loaded onto the poly insertion tool by sliding into the dovetail of the device.The reported issue could not be confirmed as no problems were noted during the assembly of the devices.The poly implant was able to fit into the poly insertion tool without any noticeable resistance or difficulty.Key dimensional measurements of the poly insertion tool were taken with a digital caliper and found to be within specifications.The root cause of the reported issue could not be conclusively determined.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
INBONE POLY INSERT TOOL 2L W/ ATTACH SCREW HOUSING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18727889
Report Number3010667733-2024-00082
Device Sequence Number6276391
Product Code LXH
UDI-Device Identifier00889797029858
UDI-Public00889797029858
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100063102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown